Diseases are increasing in volumes with the passing of time. The medical science is busy with its task to find medicines for the diseases that are evolving in terms of their symptoms and other complications.
In most of the cases, doctors rely on the large number of antibiotics that are manufactured by the most renowned companies from all over the world.
You must know that these antibiotics are special medicines that are especially formulated to fight diseases that have common complications and symptoms.
Doctors prescribe these antibiotics only after conducting a pathological test of the patient's’ blood, urine, sputum and various other samples.
Though these antibiotics are extremely effective for the diseases, but the question of their side effects arises when they are prescribed to the breastfeeding mothers.
It becomes necessary to find out if it is safe to consume antibiotics while breastfeeding. E Every mother must know if they should take antibiotics during breastfeeding and how it affects both her and her child.
If you are a breastfeeding mother or are going to be a mother soon, you must try to know if it is safe to use antibiotics while breastfeeding.
Diseases can affect your health any moment, and that is why you may need to take antibiotics at any point of time too.
Following information on the use of antibiotics during breastfeeding and how it affects the mother and child can help you a lot in keeping yourself prepared to counter any problem that may stand in your way at any given moment. Do have a look:
Your Child May Suffer From Loose Motion Temporarily:
Though not very serious, your child may suffer from loose motion temporarily. The paediatricians never take it seriously, as it is easily recoverable. You need not worry about it seriously too.
The Nature Or Temperament Of Your Child May Change Temporarily:
The antibiotic you are taking may change the temperament of your child temporarily. You should find him/her a bit irritated at time.
He/she may even suffer from pain in the stomach. You should keep the medicines for the colic pain ready in your home, so that you can provide them to your child whenever you find him/her crying with pain.
Problems During Growth Of The Teeth:
Though growth of first teeth is a troublesome time for every child, the consumption of antibiotics may create some minor problems in the process too.
However, you can ask your doctor if it is safe to use antibiotics while breastfeeding and request him/her to prescribe antibiotics that are less risky.
If you are taking probiotics to recover from your disease, you must be less worried about your child’s health. It works effectively on your child’s body and helps him/her to recover from loose motion and diarrhoea.
The probiotics restrict the damage of good bacteria that are also harmed by the antibiotics.
Cause Nipple Thrush:
Consumption of antibiotics may cause the growth of thrush (Candida) among the breastfeeding mothers. It may cause some infections in the nipples and ultimately it may affect the child who is to be breastfed.
This is one of the risks that consuming antibiotics may cause while breastfeeding the baby.
These are not-so-serious threats for the little kids who survive on their mother's milk. The doctors also do not take these threats seriously, as they can be countered whenever the child is supposed to face the consequences.